# SDR IPXA2022061083014

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 33,952 hours, 22,467 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Eicas
- Part number: NA
- Part serial: NA
- Condition: Fault Message
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL FWD ENTRY DOOR EICASADJUSTED CREW ENTRY DOOR PROXIMITY SWITCH IAW AMM 52-12-01-404-011. OPS CHECK GOOD WITH NO EICAS MESSAGE.
